Applied Mathematics Sciences, Volume (2), No (8), Year (2008-1) , Pages (381-386)

Title : ( An improved regula falsi method for finding simple zeros of nonlinear equations )

Authors: Ali Reza Soheili , S. Ali Ahmadian , J. Naghipour ,

Citation: BibTeX | EndNote

An improved regula falsi (IRF) method based on classic regula falsi (RF) method is proposed in this paper. The method is verified on a number of test examples and numerical results confirm that the proposed method is very effective with respect to the classic regula falsi method.

Keywords

, Regula falsi method, Nonlinear equations, Numerical
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1016057,
author = {Soheili, Ali Reza and S. Ali Ahmadian and J. Naghipour},
title = {An improved regula falsi method for finding simple zeros of nonlinear equations},
journal = {Applied Mathematics Sciences},
year = {2008},
volume = {2},
number = {8},
month = {January},
issn = {1312-885x},
pages = {381--386},
numpages = {5},
keywords = {Regula falsi method; Nonlinear equations; Numerical examples},
}

[Download]

%0 Journal Article
%T An improved regula falsi method for finding simple zeros of nonlinear equations
%A Soheili, Ali Reza
%A S. Ali Ahmadian
%A J. Naghipour
%J Applied Mathematics Sciences
%@ 1312-885x
%D 2008

[Download]